# SDR SWIA200312210

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 9,090 hours, 12,525 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL GREEN SYSTEM HYDRAULIC PRESSURE AND FLUID ENROUTE FROM CDC TO SLC.   REPLACED BROKEN HYDRAULIC LINE AT LEFT RESERVOIR FOR ENGINE DRIVEN HYDRAULIC PUMP.  FLUSHED SYSTEM & REPLACED ENGINE DRIVEN HYDRAULIC PUMP IAW 29-10-00.  OPS AND LEAK CHECKS GOOD.
